MathSciNet Relay Station
MathSciNet bibliographic data
MR1646306 (2000j:42016) 42A82 (60E10)
Gneiting, Tilmann Kuttner's problem and a Pólya type criterion for characteristic functions. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1721–1728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement